Different types of self-avoiding walks on deterministic fractals

Y. Shussman, A. Aharony

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


"Normal" and indefinitely-growing (IG) self-avoiding walks (SAWs) are exactly enumerated on several deterministic fractals (the Manderbrot-Given curve with and without dangling bonds, and the 3-simplex). On the n th fractal generation, of linear size L, the average number of steps behaves asymptotically as 〈N〉=ALDsaw+B. In contrast to SAWs on regular lattices, on these factals IGSAWs and "normal" SAWs have the same fractal dimension Dsaw. However, they have different amplitudes (A) and correction terms (B).

Original languageEnglish
Pages (from-to)545-563
Number of pages19
JournalJournal of Statistical Physics
Issue number3-4
StatePublished - 1 Nov 1994
Externally publishedYes


  • Self-avoiding walks
  • fractals
  • indefinitely-growing self-avoiding walks
  • renormalization

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Different types of self-avoiding walks on deterministic fractals'. Together they form a unique fingerprint.

Cite this